# SDR BAQA089617

- Difficulty date: October 14, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 6,350 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 430110217
- Part serial: 3018
- Condition: Failed
- Location: Engine
- Part time: 637 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG ACTUATOR FAILED AFTER 13.6 HOURS.
